×

zbMATH — the first resource for mathematics

On polynomials of the form \(x^{r}f(x^{(q - 1)/l})\). (English) Zbl 1135.11341
Summary: We give a general criterion for permutation polynomials of the form \(x^r f(x^{(q-1)/\ell})\), where \(r\geq 1\), \(\ell \geq 1\) and \(l | (q-1)\). We employ this criterion to characterize several classes of permutation polynomials.

MSC:
11T06 Polynomials over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. Lidl and H. Niederreiter, Finite Fields, vol. 20 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 1997. · Zbl 1139.11053
[2] R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?” The American Mathematical Monthly, vol. 95, no. 3, pp. 243-246, 1988. · Zbl 0653.12010 · doi:10.2307/2323626
[3] R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?, II,” The American Mathematical Monthly, vol. 100, no. 1, pp. 71-74, 1993. · Zbl 0777.11054 · doi:10.2307/2324822
[4] G. L. Mullen, “Permutation polynomials over finite fields,” in Finite Fields, Coding Theory, and Advances in Communications and Computing, vol. 141, pp. 131-151, Marcel Dekker, New York, NY, USA, 1993. · Zbl 0808.11069
[5] D. Q. Wan and R. Lidl, “Permutation polynomials of the form xrf(x(q - 1)/d) and their group structure,” Monatshefte für Mathematik, vol. 112, no. 2, pp. 149-163, 1991. · Zbl 0737.11040 · doi:10.1007/BF01525801 · eudml:178536
[6] H. Niederreiter and K. H. Robinson, “Complete mappings of finite fields,” Journal of the Australian Mathematical Society. Series A, vol. 33, no. 2, pp. 197-212, 1982. · Zbl 0495.12018
[7] D. Wan, “Permutation polynomials over finite fields,” Acta Mathematica Sinica (New Series), vol. 10, pp. 30-35, 1994. · Zbl 0817.11056
[8] L. E. Dickson, Linear Groups: With An Exposition of the Galois Field Theory, Dover, New York, NY, USA, 1958. · Zbl 0082.24901
[9] Y. Laigle-Chapuy, “Permutation polynomials and applications to coding theory,” Finite Fields and Their Applications, vol. 13, no. 1, pp. 58-70, 2007. · Zbl 1107.11048 · doi:10.1016/j.ffa.2005.08.003
[10] A. Akbary and Q. Wang, “A generalized Lucas sequence and permutation binomials,” Proceedings of the American Mathematical Society, vol. 134, no. 1, pp. 15-22, 2006. · Zbl 1137.11355 · doi:10.1090/S0002-9939-05-08220-1
[11] A. Akbary, S. Alaric, and Q. Wang, “On some classes of permutation polynomials,” to appear in International Journal of Number Theory. · Zbl 1218.11108
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.